# SDR C7WA200600005

- Difficulty date: February 24, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- Engine: Pwa JT8D
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 141110
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 3 LEADING EDGE FLAP WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED LEADING EDGE FLAP ACTUATOR IAW MM, OPERATIONAL CHECKS GOOD.  (K)
